Taking dexilant for 6 days and still have burning in


Q: Taking dexilant for 6 days and still have burning in my chest. I have tachycardia which I take medication for an also I have MTHFR (vitamin def) and lupus anticoagulation which I take xarellto for. I also suffer from fibromyalgia. I did have a full cardio work up done in January, other than a heart cath. I want to know if the burning in my chest could be heart related despite being on medication and also adding tums when I get the sensations. Mostly it comes and goes. I may have it when I wake up, take my medicine then it goes away for a little but but always comes back


A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Sir I have got a answer that mensovit plus is use for delay of period but i have a doubt that the period will come re...

Q: My knee hurts when I cross my legs also when standing for link the amount of time I currently have a standing office ...

Q: Sir mensovit plus is only use for pregnancy or it can be used for nt coming period

Q: I have had a sinus headache for 7 days I have had them before with many sinus infections. The right side feels plugg...

Q: I have recently had an awful respiratory tract infection that my doctor thinks, after a follow up phone call, has bee...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon